# SDR SWAA2022092930574

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,825 hours, 35,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REPLACED FORWARD SERVICE DOOR EMERGENCY LIGHT LENS REF AMM 33-51-01;[02] INSPECTED
